MAUDE Adverse Event Report: COOK VANDERGRIFT INC LEAD EXTRACTION NEEDLE'S EYE FEMORAL SNARE AND WORKSTATION; DXE CATHETER, EMBOLECTOMY

COOK VANDERGRIFT INC LEAD EXTRACTION NEEDLE'S EYE FEMORAL SNARE AND WORKSTATION; DXE CATHETER, EMBOLECTOMY
Catalog Number LR-NES001
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G5 ¿ pma/510(k): k141148.The event is currently under investigation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available or upon completion of investigation.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
The needle eye snare broke in the patient.Cc form, the nes system was used according to the instruction of use with the seldinger technique.After the dr.Inserted the nes system via the outer sheath upto the right ventricle they saw on the x-ray that there was a sharp end.The nes system was removed a replaced by a new system.
 
Additional Manufacturer Narrative
G5: pma/510(k): k141148.One device (lr-nes001 n189960) was returned on this complaint.The quality assurance department investigated the returned device visually and functionally.Visually the device had blood present throughout the device.The snare was broken at the point where all four wires come together.There was some discoloration at the broken end of the snare where the wire did not have the shiny appearance anymore.There were a few "smashes" within the tubing itself.Functionally, the device did not move when the black knob was pulled back and felt as if the inner wires were trying to move but were restricted.The investigation did indeed confirm the customer's complaint that the device was broken and by customer's testimony that it occurred in the patient.The device history record (dhr) was reviewed, including manufacturing and quality control records and there are no signs to indicate that the device was not manufactured to current specifications.This complaint mode is being monitored, tracked and trended per the cvi post market surveillance and complaint handling processes.A risk assessment will be performed and documented in the complaint summary tab in trackwise.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
The needle eye snare (nes) broke in the patient.Cc form: the nes system was used according to the instruction of use with the seldinger technique.After the dr.Inserted the nes system via the outer sheath up to the right ventricle they saw on the x-ray that there was a sharp end.The nes system was removed a replaced by a new system.

Brand Name
LEAD EXTRACTION NEEDLE'S EYE FEMORAL SNARE AND WORKSTATION
Common Device Name
DXE CATHETER, EMBOLECTOMY
Manufacturer (Section D)
COOK VANDERGRIFT INC
1186 montgomery lane
vandergrift PA 15690
Manufacturer (Section G)
COOK VANDERGRIFT INC
1186 montgomery lane
vandergrift PA 15690
Manufacturer Contact
timothy vogel
1186 montgomery lane
vandergrift, PA 15690
7248458621
MDR Report Key17434504
Report Number2522007-2023-00009
Device Sequence Number8884934
Product Code DXE
UDI-Device Identifier10827002265179
UDI-Public(01)10827002265179(17)250731(10)N189960
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue NumberLR-NES001
Device Lot NumberN189960
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale